Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mike0910

Accutane: Is it normal to experience bone pain in the first week?

Recommended Posts

I'm on day 2 of Zenatane and my left shoulder feels a little weak. It's not painful or anything serious, just some minor aching. Is this normal?

Edited by Mike0910
Link to comment
Share on other sites

yes, i did experience joint pain during my first week. I'm on second week now and the joint pain has almost disappeared.

Link to comment
Share on other sites

I had joint pain throughout my entire course. It was worst the first month but stayed persistent throughout. I am a hurdler and felt it in my groin as a result of pain in my pelvic joints. I also felt it in my back where I have minor scoliosis. Are you using that specific shoulder for anything? Seemed like areas affected to me where areas affected by most stress (groin from hurdling and back from slight curvature) all pain went away within a week of finishing so as long as it's tolerable just push through it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×